# SDR SWIA2020030549041

- Difficulty date: February 8, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 43,035 hours, 36,408 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD CRACK INDICATIONS (2 EA) FASTNERS IN UPPER CHORD. LBL 5.00  (C CHECK) RO 3/2/2020    REMOVED FASTENERS AND REAMED FASTENER HOLES FROM 5/32" TO #5 ON REAR PRESSURE BULKHEAD UPPER CHORD (2EA) HOLES AT LBL 5.00 INSTALLED FASTENERS PER CRJ200 SRM ACCOMPLSHED HFEC PER CRJ 200 NTM. NO DEFECTS NOTED. OLYMPUS 600 NORTEC. AV8958 - JULY, 2020.
